# SDR DALA2022072005029

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,504 hours, 29,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AT DEPARTURE RT SLIDE DOOR MSG ON EICAS. CORRECTIVE ACTION: RPLCD RT SLIDE OVERWING DOOR PROX SWITCH S10374 TEST OK PER B757 AMM 25-65-00. REARMED RT OFF WING ESCAPE SYSTEM PER B757AMM 25- 65. (9182539)
